# SDR REXA2017072900839

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 26,502 hours, 24,126 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH AND AFTER LANDING GEAR EXTENSION A STEERING INOP CAUTION ILLUMINATED 10 SECONDS AFTER EXTENSION. PERFORMED GO AROUND RAISED LANDING GEAR AND PERFORMED QRH. MESSAGE CLEARED. AFTER EXTENDING GEAR A SECOND TIME FOR APPROACH, 10 SECONDS LATER "STEERING INOP ILLUMINATED. PERFORMED EMERGENCY LANDING WITH CAUTION ILLUMINATED.AFTER LANDING AND COMING TO A COMPLETE STOP, PERFORMED RESET PER CFM CHAPTER 6.CAUTION EXTINGUISHED AND WE TAXIED TO THE GATE. FLAPS AT 30.
FOLLOWED FIM 32-50-00 PG114 AND AMM 32-51-00-710-802. NO MSGS POSTED. OPS CHECK NORMAL. MDC SHOWED NWS ECU FAIL PRIOR TO RESET. NO FAIL DURING TEST. MOC NOTIFIED 53430  A&P3579452.
